MathSciNet Relay Station
MathSciNet bibliographic data
MR1974656 (2004f:42057) 42C40 (41A15 41A25 94A20)
Sun, Wenchang; Zhou, Xingwei Reconstruction of functions in spline subspaces from local averages. Proc. Amer. Math. Soc. 131 (2003), no. 8, 2561–2571 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement